Article

On the asymptotic behaviour of the non-autonomous Gurtin-MacCamy equation

Citation

Farkas JZ (2003) On the asymptotic behaviour of the non-autonomous Gurtin-MacCamy equation. Annales Universitatis Scientiarum Budapestinensis de Rolando Eötvös Nominatae. Sectio Mathematica, 46, pp. 111-120. http://www.cs.elte.hu/~annalesm/vol46trt.pdf

Abstract
In this paper we consider a non-autonomous age-structured population dynamical model. Our model is a generalization of the classical Gurtin-MacCamy system, that is we consider explicitly time dependent vital rates, which makes a problem a non-autonomus one. Similarly to Iannelli, M. etal (2002), we investigate the global behaviour of the solutions of the system. Motivated by the stability conditions arrived in Farkas, J.Z., forthcoming, for the similar autonomous model, we are able to show - under not only mathematically simple even biologically meaningful conditions - some results for the asymptotics of the solutions.

Keywords
Structured population dynamics; boundedness of solutions

Journal
Annales Universitatis Scientiarum Budapestinensis de Rolando Eötvös Nominatae. Sectio Mathematica: Volume 46

StatusPublished
Publication date31/12/2003
URLhttp://hdl.handle.net/1893/10333
PublisherEotvos Lorand University
Publisher URLhttp://www.cs.elte.hu/~annalesm/vol46trt.pdf
ISSN0524-9007